# SDR UPS204543

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: BAC15061706
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION BS 1110, WL 199 BL 0 ON THE STABILIZATION STRAP (CHORD) AROUND THE NUT PLATES.  REMOVED CORROSION PER SRM 53-10-1.  REMOVED DAMAGED SECTION, FABRICATED REPLACEMENT CHORD AND INSTALLED PER SRM 51-30-2 AND SRM 51-10-1.
